MAUDE Adverse Event Report: SEQUENT MEDICAL, INC. WEB LOW PROFILE SL-USA W4-5-3FOR US; INTRASACCULAR FLOW DISRUPTION DEVICE

SEQUENT MEDICAL, INC. WEB LOW PROFILE SL-USA W4-5-3FOR US; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number FGA25050-030
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Vascular System (Circulation), Impaired (2572)
Date of Event 07/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed.All inspection values were within specification and there were no ncr's or deviations.The web was implanted and the delivery system was not returned for evaluation.The root cause cannot be determined.The instructions for use (ifu) identifies parent artery occlusion, vascular thrombosis, neurologic deficits, and device migration or misplacement as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that after the web was implanted in an acom aneurysm, the device protruded into the parent artery approximately 40-50%; however, the a2 was filling nicely.After the patient woke up post-procedure, he had right sided weakness that worsened.The patient was brought back to the angio suite and angiography demonstrated clot on the web that extended into the a2.Tpa was delivered to the patient, which dissolved the clot.Final angiograms looked good.Post-operatively, the patient was placed on a heparin drip and prescribed aspirin and plavix.There was no sequela.

Brand Name
WEB LOW PROFILE SL-USA W4-5-3FOR US
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
SEQUENT MEDICAL, INC.
11 a columbia
aliso viejo, ca
MDR Report Key10411630
Report Number2032493-2020-00208
Device Sequence Number2198846
Product Code OPR
UDI-Device Identifier00854111006068
UDI-Public(01)00854111006068(11)200226(17)250131(10)20022612X
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2025
Device Model NumberFGA25050-030
Device Catalogue NumberFGA25050-030
Device Lot Number20022612X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2020
Initial Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;